# SDR N6WA20191223201

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 37,907 hours, 25,865 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE SHORTLY AFTER TAKEOFF,  ACCOMPANIED BY STRONG SMOKE ODOR THROUGHOUT AIRCRAFT.  COMPLIED WITH LAV SMOKE DETECTOR WARNING, OPS CHECK GOOD.  INSPECTED LAV TRASH CAN,  LIGHTS, AND ALL CABINETS. NO FAULTS FOUND, IAW  AMM-26-16-00.
